# SDR 0201319609

- Difficulty date: April 18, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- Aircraft time: 68,488 hours, 60,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 39271411
- Part serial: 02434
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MASTER WARNING AND CABIN PRESSURE LIGHTS ILLUMINATED AT FL350.  AIRFOIL AND ENGINE ANTI-ICE WERE SELECTED ON.  CABIN ALTITUDE WAS 10,000 FEET AND CLIMBING AT 1200 FPM.  CREW PERFORMED AND EMERGENCY DESCENT AND SHUT OFF THE AIRFOIL ANTI-ICE AND THE PNEUMATIC CROSSFEED VALVE.  CABIN REACHED 12,500 FEET BUT THE MASKS DID NOT DEPLOY.  CABIN STARTED TO RECOVER DURING THE DESCENT AND THE CONTROLLER SEEMED TO HAVE OPERATED NORMALLY ALL THE WAY TO LANDING.  LANDING AT MSP WAS UNEVENTFUL.  MAINTENANCE FOUND THE RIGHT PACK PRESSURE SHUTOFF VALVE NOT ALLOWING ENOUGH FLOW THROUGH THE RIGHT PACK FLOW CONTROL VALVE AND REPLACED THE RIGHT PRESSURE SHUTOFF VALVE.  AIRCRAFT RETURNED TO SERVICE.
